1 doctor weighed in:

Could azmacort (triamcinolone) cause urinary hesitancy?

1 doctor weighed in
Dr. James Lin
Urology

In brief: No reason to ...

Azmacort is a triamcinolone (a synthetic steroid) aerosol inhalor, so there's no reason to cause hesitancy.
But, many elderlies already have insidious silent voiding dysfunction with slowing U/F, hesitancy, urgency... by accumulating effect of aging, drugs, some medical comorbidities, etc. But these Sxs tend to elude patient's attention because being not hurting and accepting slow F/U with aging.

In brief: No reason to ...

Azmacort is a triamcinolone (a synthetic steroid) aerosol inhalor, so there's no reason to cause hesitancy.
But, many elderlies already have insidious silent voiding dysfunction with slowing U/F, hesitancy, urgency... by accumulating effect of aging, drugs, some medical comorbidities, etc. But these Sxs tend to elude patient's attention because being not hurting and accepting slow F/U with aging.
Dr. James Lin
Dr. James Lin
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
25 years in practice
1M people helped
Continue
111,000 doctors available